KB1 Month Can Not Be Menstruated?
Hello my doctor deti 27 years, I want to ask, I inject 1 month, I have about a year injections a month, menstruation always smoothly dated 25, March end of February I could not menstruate negative testing, and now there are also no signs of menstruation, but after I having intercourse about a few days ago, there were red spots, and spots. My question is whether I might be able to get pregnant while I’m always in a family once a month. Thanks.
Hello Deti, thank you for the question to HealthReplies.com
Basically, if you always get your family planning injection on time, you are unlikely to get pregnant because your birth control injection keeps you from ovulating. The use of hormonal birth control itself can still cause changes in menstrual patterns even though what you are using is a monthly injection of KB which is less likely to cause menstrual disorders than a 3-month KB. Therefore, the delay in your period can still be caused by the use of the 1-month KB injection.
Other possible causes of delay in your period include:
body weight is too high (obese) or too low
excessive weight loss or increase
side effects of certain drugs
certain diseases that cause hormonal disorders, for example thyroid hormone disorders, diabetes, PCOS, etc.
Some things you can do:
Maintain ideal body weight, don't be too fat and don't be too thin
if you want to increase or lose weight, do it the right way
do regular exercise, but don't do it with excessive intensity
If you don't get your period, check with your obstetrician to determine the cause.
So much information from me, hopefully enough answer